Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 55, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 2, 2025, 4:30 PM MDT for Baca County, Prowers County, Colorado. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2025, 4:30 PM MDT (22:30 UTC)
- Expired
- Jun 2, 2025, 5:15 PM MDT
- In force
- 45 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baca County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 206 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 4:59 PM MDT | TSTM WND GST 58 | 4 Sw Campo, CO | Mesonet station UCNC2 Ute Canyon. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 2:46 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.5 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -349 J/kg
- Mixed-layer LCL
- 1250 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
021
WUUS55 KPUB 022230
SVRPUB
COC009-099-022315-
/O.NEW.KPUB.SV.W.0055.250602T2230Z-250602T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
430 PM MDT Mon Jun 2 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southern Prowers County in southeastern Colorado...
Baca County in southeastern Colorado...
* Until 515 PM MDT.
* At 429 PM MDT, a severe thunderstorm gust front was located 7
miles southwest of Vilas, or 11 miles southeast of Springfield,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated. At 424 PM a thunderstorm wind gust of 64
mph was measured near Springfield.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Walsh, Campo, Springfield, Vilas, Two Buttes Reservoir, Two Buttes,
and Stonington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Wind damage with this storm will occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3700 10204 3700 10273 3783 10274 3782 10204
TIME...MOT...LOC 2229Z 205DEG 27KT 3727 10250
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
KT1 follow-up statement
115 WWUS55 KPUB 022259 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 459 PM MDT Mon Jun 2 2025 COC009-099-022315- /O.CON.KPUB.SV.W.0055.000000T0000Z-250602T2315Z/ Prowers CO-Baca CO- 459 PM MDT Mon Jun 2 2025 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR SOUTHERN PROWERS AND BACA COUNTIES... At 458 PM MDT, a severe thunderstorm was located over Two Buttes Reservoir, or 17 miles north of Springfield, moving northeast at 25 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Walsh, Campo, Springfield, Vilas, Two Buttes Reservoir, Two Buttes, and Stonington. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Wind damage with this storm will occur before any rain or lightning. Do not wait for the sound of thunder before taking cover. SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from windows. && LAT...LON 3700 10204 3700 10273 3783 10274 3782 10204 TIME...MOT...LOC 2258Z 211DEG 21KT 3766 10261 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...OBSERVED MAX WIND GUST...60 MPH $$ KT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:04 PM MDT, 2 hours 26 minutes earlier. Its key messages:
- Strong to severe storms will be possible through the rest of this afternoon and into this evening.
- A cold front arrives tonight, bringing much cooler temperatures and widespread rain and thunderstorm chances to the area for tonight and tomorrow.
- Daily chances for showers and thunderstorms continue throughout the extended forecast, with near to just below normal temperatures for Wednesday and Thursday, and near to just above normal temperatures for Friday onwards.
Area forecast discussion, Jun 2, 2:04 PM MDT, 2 hours 26 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 204 PM MDT Mon Jun 2 2025 .KEY MESSAGES... - Strong to severe storms will be possible through the rest of this afternoon and into this evening. - A cold front arrives tonight, bringing much cooler temperatures and widespread rain and thunderstorm chances to the area for tonight and tomorrow. - Daily chances for showers and thunderstorms continue throughout the extended forecast, with near to just below normal temperatures for Wednesday and Thursday, and near to just above normal temperatures for Friday onwards. && .SHORT TERM /THROUGH TUESDAY/... Issued at 202 PM MDT Mon Jun 2 2025 Currently.. Showers and thunderstorms have formed over much of our southern forecast area, with a few stronger storms over the southern I-25 corridor as of 2 pm this afternoon. New development over eastern Las Animas County will better depict what could be realized this afternoon for storms west of the dryline, but for the most part, storms seem to be pulse-y and short-lived due to an overall lack of shear over and near the mountains this afternoon. One thing to note though is that dewpoints have overperformed today by a few to several degrees in some areas, which will mean more available CAPE to realize in the coming hours. Springfield hit a 60F dewpoint as of 2pm this afternoon, and Colorado Springs airport was up to 55F last hour. Rest of Today and Tonight.. SPC has upgraded areas to the east of our border with Kansas to an enhanced risk for this afternoon and this evening, with much of our eastern plains in the slight risk and our mountain adjacent plains in the marginal risk. High res model guidance suggests that the dryline will be sitting right along our eastern border, however, dewpoints west of the dryline have gotten much higher than forecast today. This suggests that we could still see strong to severe storms along the I-25 corridor today, though shear is lacking. Outflow activity could lead to overperformance later today over and near the mountains, especially with the increased CAPE that we are expected to realize now that moisture/dewpoints have consistently overperformed today. On our far eastern plains though, dryline convection is expected, with chances for severe development increasing the closer to the Kansas border you get. This forecast checks with mesoanalysis this hour, as shear is lacking near the mountains and both CAPE and shear are maximized out east later. Mesoanalysis suggests 25-30kt of shear and 2500-3000 J/Kg of CAPE on our far eastern plains. Large hail to 1.5 inches, damaging winds to 60 mph, frequent lightning, and heavy rain will all be possible with today's convection. Highest chances for severe development on our far eastern plains will be from 4pm through 7 pm, with severe chances likely pushing east into Kansas fairly quickly after sunset. Most convection looks to be sub-severe after sunset, pending any outflow interactions. A cold front arrives between 10pm and midnight, pushing across our plains through the overnight hours. This feature will bring strong north winds, with gusts to 40 mph along and behind it across our northern plains and the Palmer Divide. Widespread showers and thunderstorms are expected to develop behind this front as well, with this evening's convection lingering over our eastern plains into tomorrow. Tomorrow.. A cool and cloudy post-frontal day looks to be in store for southeast Colorado tomorrow. Rain chances continue throughout much of our Tuesday, especially along the southern I-25 corridor, where northeasterly upslope will enhance showers throughout much of the day. Rain chances decrease from north to south through the afternoon and evening hours, though light showers could persist well into the evening and overnight hours along our eastern mountains and the I-25 corridor. Our post frontal airmass will be much cooler than we've been, and around 15 or so degrees cooler than normal for this time of year as well. Highs look to top out in the mid 60s for much of the plains, with 70s over our mountain valleys. Severe weather is not expected for tomorrow, though weak thunderstorm activity will be possible, mainly lingering on the plains early in the morning and again over the southeast mountains throughout the afternoon. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... Issued at 202 PM MDT Mon Jun 2 2025 Wednesday and Thursday.. Our flow aloft becomes more southwesterly by Wednesday afternoon as another open low begins to form over the desert southwest. Models bring it overhead throughout Wednesday, spreading numerous showers and thunderstorms over the area. We remain in moist southwesterly to westerly flow on Thursday, allowing for more precipitation chances across the area that day as well. Chances for strong to severe storms will exist both days across our plains. Daytime highs on Wednesday will remain 5 to 10 degrees cooler than normal, with temperatures topping out in the upper 60s and 70s across our plains and mountain valleys. We warm up a few degrees on Thursday as our flow aloft becomes more westerly, but most locations still look to be a few degrees cooler than normal with highs in the 70s for our plains and mountain valleys once again. Friday Onwards.. Westerly flow increases on Friday, transitioning to more northwesterly throughout the weekend and into early next week as an upper low treks across Canada and into the Great Lakes region. This system looks to send several bouts of shortwave energy across our region, keeping daily chances for showers and thunderstorms alive throughout the extended. Best chances will remain over the high country every afternoon. High temperatures look to be near to just above normal through this period, with daily maximums reaching into the 80s on the plains and 70s over mountain valleys. The warmest day of the period looks to be Sunday at this stage, with highs approaching 90s on our far eastern plains. Though every day will bring chances for storms, models currently suggest that Saturday will be the least coverage, especially further south. && .AVIATION /18Z TAFS THROUGH 18Z TUESDAY/... Issued at 1121 AM MDT Mon Jun 2 2025 For KCOS..VFR conditions are likely through around 21Z or so, before chances for showers will move into the area. Chances for storms to move on station are still around 30% at this time, with higher chances of persistent showers moving in later tonight and tomorrow morning, generally between 04Z and 15Z. A cold front is also expected to arrive late this evening, bringing gusty northerly winds with its arrival, which models are showing should be around 04Z or so late this evening. IFR and LIFR ceilings and visibilities in rain, mist, and stratus are likely to persist throughout the overnight hours and into tomorrow morning. Conditions are expected to begin to improve after 15Z Tuesday morning. For KPUB..VFR conditions are likely for the next few hours, with chances for showers and storms over station moving in after 20Z. A cold front arrives around 05Z, bringing with it gusty north winds and increasing chances for more persistent rainfall and IFR to LIFR ceilings for the rest of tonight and well into tomorrow morning. For KALS..Showers and thunderstorms are currently pushing in from the south over our mountains just west of the San Luis Valley. This convection is expected to push into the valley over the next few hours, with showers and possibly lightning on station for KALS anytime after 20Z this afternoon. Chances for thunderstorm activity will decrease after sunset, with rain and potentially MVFR ceilings lasting into Tuesday morning. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...EHR LONG TERM...EHR AVIATION...EHR
Hazardous weather outlook, Jun 2, 11:26 AM MDT, 5 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1126 AM MDT Mon Jun 2 2025 COZ058>089-093>099-031730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1126 AM MDT Mon Jun 2 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight There is a slight risk of severe thunderstorms this afternoon and evening across Kiowa, Prowers and Baca Counties. Hail in excess of 1.5 inches in diameter and wind gusts near 70 mph may be possible, if storms can develop along the dryline before it moves into western Kansas. Showers and thunderstorms will develop by mid to late morning across the higher terrain, and spread east into the Interstate 25 corridor this afternoon. These storms may be capable of producing hail to near half an inch in diameter and wind gusts near 55 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Showers and thunderstorms are expected each day Tuesday through Sunday. Showers and storms will initially develop along the mountains during the early afternoon hours, before pushing across the valleys and plains during the mid afternoon and early evening hours. The greatest hazards from any thunderstorms are expected to be small hail, gusty outflow winds, heavy rainfall, and lightning. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. EHR/SIMCOE
In the hours before
Special weather statement, Jun 2, 3:20 PM MDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
320 PM MDT Mon Jun 2 2025
COZ097-098-022145-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
320 PM MDT Mon Jun 2 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PROWERS AND
SOUTHERN BENT COUNTIES THROUGH 345 PM MDT...
At 319 PM MDT, Doppler radar was tracking a strong thunderstorm 22
miles south of John Martin Reservoir, or 30 miles southwest of Lamar,
moving northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
John Martin Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If on or near John Martin Reservoir, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3765 10314 3774 10340 3798 10325 3813 10310
3791 10260 3765 10291
TIME...MOT...LOC 2119Z 212DEG 26KT 3775 10300
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jun 2, 3:51 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
351 PM MDT Mon Jun 2 2025
COZ098-099-022215-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
351 PM MDT Mon Jun 2 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN PROWERS AND BACA
COUNTIES THROUGH 415 PM MDT...
At 350 PM MDT, Doppler radar was tracking strong thunderstorm winds
along a line extending from 12 miles west of Elkhart to near Walsh
to 9 miles northwest of Springfield. Movement was north at 40 mph.
Thunderstorm winds are proceeding thunderstorms.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Walsh, Campo, Springfield, Vilas, Two Buttes Reservoir, Two Buttes,
Stonington, and Pritchett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3699 10210 3700 10306 3753 10306 3778 10233
3785 10204 3700 10204
TIME...MOT...LOC 2150Z 187DEG 33KT 3706 10211 3744 10234 3752 10271
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jun 2, 3:53 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
353 PM MDT Mon Jun 2 2025
COZ089-095>097-022230-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
353 PM MDT Mon Jun 2 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN KIOWA...NORTHEASTERN
CROWLEY AND NORTHWESTERN BENT COUNTIES THROUGH 430 PM MDT...
At 353 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Hasty, or 26 miles northwest of Lamar, moving
northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Blue Lake, Haswell, Eads, Arlington, and Sweetwater Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3811 10300 3820 10337 3853 10350 3853 10317
3861 10317 3861 10251
TIME...MOT...LOC 2153Z 210DEG 23KT 3823 10305
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jun 2, 4:01 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
401 PM MDT Mon Jun 2 2025
COZ081-082-084-085-022230-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
401 PM MDT Mon Jun 2 2025
...STRONG THUNDERSTORMS WILL IMPACT EASTERN TELLER AND WESTERN EL
PASO COUNTIES THROUGH 430 PM MDT...
At 400 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Schriever Space Force Base to near
Security-Widefield to near Fort Carson. Movement was northwest at 15
mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Woodland Park, Pikes Peak, Manitou Springs, Black Forest, Crystola,
Fountain, Green Mountain Falls, Security, Air Force Academy,
Security-Widefield, Falcon, Stratmoor, Chipita Park, Gleneagle, Fort
Carson, Schriever Space Force Base, Colorado Springs, Cimarron Hills,
Peterson Space Force Base, and Cascade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3911 10450 3908 10507 3868 10506 3865 10476
3873 10460 3877 10443
TIME...MOT...LOC 2200Z 130DEG 9KT 3880 10459 3878 10467 3870 10476
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jun 2, 4:09 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
409 PM MDT Mon Jun 2 2025
COZ097>099-022245-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-
409 PM MDT Mon Jun 2 2025
...STRONG THUNDERSTORM WIND GUSTS WILL IMPACT SOUTHERN
PROWERS...BACA AND SOUTHEASTERN BENT COUNTIES THROUGH 445 PM MDT...
At 409 PM MDT, Doppler radar was tracking a strong thunderstorm
winds near Campo, or 19 miles north of Boise City, moving northeast
at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Walsh, Campo, Springfield, Vilas, Two Buttes Reservoir, Two Buttes,
Stonington, and Pritchett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3700 10284 3783 10291 3782 10204 3699 10204
TIME...MOT...LOC 2209Z 208DEG 33KT 3701 10258
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
KTLocal storm report, Jun 2, 4:29 PM MDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Pueblo CO
429 PM MDT Mon Jun 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM Tstm Wnd Gst 8 S Springfield 37.29N 102.62W
06/02/2025 M64 MPH Baca CO Official NWS Obs
Reported from KSPD ASOS.
&&
mwThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 6:29 PM MDT | Special Weather Statement | PUB | Bent | 31 min |
| Jun 1, 6:33 PM MDT | Special Weather Statement | PUB | Crowley | 27 min |
| Jun 2, 12:10 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 35 min |
| Jun 2, 12:46 PM MDT | Special Weather Statement | PUB | Huerfano | 29 min |
| Jun 2, 1:24 PM MDT | Special Weather Statement | PUB | Huerfano | 36 min |
| Jun 2, 1:40 PM MDT | Special Weather Statement | PUB | Huerfano | 35 min |
| Jun 2, 2:01 PM MDT | Special Weather Statement | PUB | Huerfano | 29 min |
| Jun 2, 2:30 PM MDT | Special Weather Statement | PUB | Otero, Pueblo | 30 min |
| Jun 2, 2:51 PM MDT | Special Weather Statement | PUB | Crowley | 24 min |
| Jun 2, 3:13 PM MDT | Special Weather Statement | PUB | Crowley | 32 min |
| Jun 2, 3:20 PM MDT | Special Weather Statement | PUB | Bent | 25 min |
| Jun 2, 3:51 PM MDT | Special Weather Statement | PUB | Baca | 24 min |
| Jun 2, 3:53 PM MDT | Special Weather Statement | PUB | Kiowa | 37 min |
| Jun 2, 4:01 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jun 2, 4:09 PM MDT | Special Weather Statement | PUB | Baca | 36 min |
| Jun 2, 4:44 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 46 min |
| Jun 2, 4:53 PM MDT | Special Weather Statement | PUB | Kiowa | 37 min |
| Jun 2, 5:12 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 48 min |
| Jun 2, 5:33 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 26 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.